# SDR AWXA200300623

- Difficulty date: May 1, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53231388200
- Condition: Corroded
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON SPLICE ANGLE AT AFT LOWER CORNER OF THE FORWARD CARGO DOOR CUTOUT, FR-28.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SPLICE ANGLE AT AFT LOWER CORNER OF THE FORWARD CARGO DOOR CUTOUT, FR-28; FABRICATED A NEW REPLACEMENT SPLICE ANGLE PER DWG C2D53231388; INSTALLED REPAIR PART IAW AWA ER 26-5323-03141-SS2.
